# SDR SWIA200920905

- Difficulty date: January 23, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 5,342 hours, 3,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4396 - NR 7 EMERGENCY CEILING LIGHT INOP.  RELAMPED.
